# SDR AALA202403255038

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 80,083 hours, 10,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22 ABC CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE RELAMPED CEILING EMERGENCY LIGHT AT SEAT ROW 22 ABC IAW AMM 33-51-03.
